Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Mild gas issues. Occult blood positive. No acidity or vomiting. Why is stool brown?

Dear Sir I am a 28 year old man. BMI of 22. Has been suffering from mild gas problems. The ultrasonography of upper abdomen shown mild fatty liver . But have undergone an OBT which shows Occult blood positive,Frank Blood Nil, Parasites Nil and RBC Nil . I have consulted local physician. He told it could be a false test. He asked me to do the test again. Presently I have very less gas symtoms as taking a medicine Nepride Total . No acidity or Vomiting symtoms are there.Or any serious symtoms. Stool is browninsh in color. Kindly suggest. Thanks Sumit
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hello sumith,

i havee gone through your symptoms and reports.your physician is right.please take the test after few days with proper precautions as advised by your doctor.please continue the same medications for 4-6 weeks and stop.
donot worry about your OBT report.have a nice day .
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor